# SDR P5CA2019091900187

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,600 hours, 21,418 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED "ENG VALVE" ALERT ON MANUAL ENGINE START VALVE ATTEMPT. PERFORMED ENG START IAW AMM 71-00-00. ENGINE STARTED NORMAL, NO MSG PRESENT. OK FOR SERVICE.
